# SDR DALA2023033002451

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unlock Switch
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #13 SCRATCHES ON FITTING BTW 6 TO 9 O CLOCK POSITION. IN REF. CARD 5720-01100-05B. JOB # 044-0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF NRC 00305:[ A.D.//A.A.] RH ENG DRAG FTG CLAMP-UP & DIAG BRACE HOLE #13 WAS REPAIRED PER PRI 606475-14 REV 6 AND ER/ A 606475-14AD REV.ORIG SECTION I PERMANENT REPAIR. (2694518)
